# SDR 2005UALA00024

- Difficulty date: January 5, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 57,099 hours, 7,006 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Door
- Condition: Broken
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CHRONIC WRITE UP BANGING IN FLOOR BEHIND DOOR 2L, 5 ROWS BACK ALSO STOP WITH NR 2 PACK OFF.  THE NR 2 AIR CONDITIONING PACK INLET DOOR WAS FOUND BROKEN. THE DOOR WAS REPLACED AND THE AIRCRAFT HAS HAD NO FURTHER PROBLEMS.
